MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2.5 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-2510
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Discomfort (2330); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 10/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2018.The patient has not been surgically revised.There is no other patient or medical information provided.There are no images of the device provided.No additional information is available.The patient had simultaneous bilateral knee replacements, the searchable information does not clarify the device that was actually implanted.02-022-35-2510 is a reasonable selection of device/z-0023-2022 [out of 3 devices 2 are 10mm inserts].
 
Additional Manufacturer Narrative
H10.Implanted device was not identified: m001394 02-022-35-2509 - truliant tib imp ps insert sz 2.5 9mm 5070387 02-022-35-2510 - truliant tib imp ps insert sz 2.5 10mm m005691 02-022-35-2510 - truliant tib imp ps insert sz 2.5 10mm it is not possible to determine the insert - the invoice number is the same and the left and right femoral component are the same size - so we cannot determine the insert becasue the are the same size concomitant: 5064530 02-020-11-0225 - truliant ps cem fem ps cem left sz 2.5 5487021 02-020-11-0325 - truliant ps cem fem ps cem right sz 2.5 5371638 02-022-45-2525 - truliant tib fit tray cem sz 2.5f / 2.5t 5509010 02-022-45-2525 - truliant tib fit tray cem sz 2.5f / 2.5t 5394455 200-07-32 - advanced patella 32mm 3 peg implant 5417570 200-07-32 - advanced patella 32mm 3 peg implant 5020076 521-78-23 - threaded pin size 2.3 collared 2pk these devices are used in treatment and not for diagnosis.Pending investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6.The following sections were corrected: h6.The reason for the reported event in (b)(4) cannot be confirmed from the information provided but may be due to prosthesis wear and instability and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 2.5 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
michael crader
MDR Report Key18967638
Report Number1038671-2024-00655
Device Sequence Number6299152
Product Code JWH
UDI-Device Identifier10885862304179
UDI-Public10885862304179
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-022-35-2510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown